Classification of some reflexible edge-transitive embeddings of complete bipartite graphs

Jin Ho Kwak, Young Soo Kwon


In this paper, we classify some reflexible edge-transitive orientable embeddings of complete bipartite graphs. As a by-product, we classify groups Γ such that (i) Γ = XY for some cyclic groups X = ⟨x⟩ and Y = ⟨y⟩ with X ∩ Y = {1Γ} and (ii) there exists an automorphism of Γ which sends x and y to x−1 and y−1, respectively.


Complete bipartite graphs, reflexible edge-transitive embedding

Full Text:



ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications